advertisement
Question
Posted by: Sasha | 2006/11/02

Iron Tablets

Hello
A while ago I was given tablets for low blood pressure. I was taking this in conjunction with Ferrous Sulphate, as I felt that I had a lack of iron in my body. I started feeling better. I stopped taking the low blood pressure medication but continued with the iron pills. They are now finished and I am feeling the same as I was before. Is it normal or rather can I continue taking these ferrous sulphate or iron pills or do I need to see a doctor for an underlying problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sasha
Rather see your doctor - too much iron is very bad for the liver.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement